Craig H. Jackson

Professor of Mathematics and Computer Science


B.S., University of Alaska, Anchorage
M.S., The Ohio State University
Ph.D., University of Chicago


Craig Jackson joined the Ohio Wesleyan faculty in the fall of 2009, having previously taught at the Ohio State University for two years as a postdoctoral researcher. He teaches a wide variety of mathematics courses including calculus, discrete math, algebra, and analysis, as well as topics in knot theory, representation theory, and topology. He particularly enjoys topics that blend two or more areas of mathematics together, e.g., algebraic topology or geometric representation theory. He is also interested in mathematical biology and mathematical models of climate.

Selected Publications

  • Polar Amplification: Is Atmospheric Heat Transport Important? With Vladimir Alexeev. Climate Dynamics, 41:2 (2013) 533-547.
  • Modeling the Impact of Afforestation on Global Climate: A 2-box EBM. With Sriharsha Masabathula. J. Env. Stat. 4:12 (2013).
  • Topologies of Identity in Serial Experiments Lain. Mechademia 7: Lines of Sight, Ed. Frenchy Lunning, Univ. of Minnesota Press (2012) 191-201.
  • The Krammer-Lawrence-Bigelow Representation of the Braid Groups via U_q(sl_2). With Thomas Kerler. Adv. Math. 228 (2011) 1689-1717.
  • Soft Inheritance in the Hawk-Dove Model. With Hao Do and Yixin Liu. Proc. Midstates Conference for Undergraduate Research in Computer Science and Mathematics, Denison University (2011).

Curriculum Vita


Contact Info


Schimmel/Conrades Science Center #384
Ohio Wesleyan University
Delaware, OH 43015
P 740-368-3659